# SDR AALA20090915LAX01

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 91,423 hours, 14,886 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Condition: Shorted
- Location: Entertain Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

CREW REPORTED SMOKING VIDEO MONITOR AT SEAT 17AB SHORTLY AFTER TAKEOFF.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  FOUND A SHORTED POWER SUPPLY UNIT AT THE MONITOR.  REPLACED POWER SUPPLY AND VIDEO MONITOR AT ROW 17AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
